# SDR ASOA201710133295

- Difficulty date: October 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 30,241 hours, 21,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE, BS 280 CORRODED.   REMOVED CORROSION AND REPAIRED IAW EC/TC EA 30-2017-153.
